It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Weight gain with notriptyline prescribed for nerve damage

Re: Weight gain with notriptyline prescribed for nerve damage

[ Back to Messages ]

Message

Posted by Peggy on November 02, 1999 at 20:06:50:

In Reply to: Re: Weight gain with notriptyline prescribed for nerve damage posted by Pixie on October 23, 1999 at 00:04:42:

:i had major back surgery and now i have rsd. i am currently taking neurontin, which is prescribed for patients with epileptic seizures. it helps alot with the burning and pain but not with the swelling in my feet. i too have gained weight on this medicine. i appreciated your message because i was getting really frustrated with the weight thing, please post if you find another without this side effect. thank you and good luck : I suffered permanent nerve damage to my saphenous nerve 3 months ago during knee surgery and was put on 60mg of nortriptyline for the forseeable future to control the nerve pain. I've gained TEN lbs so far and am considering trying a metabolim booster but don't know what's safe with the nortriptyline? Can anyone help? And just to forestall critics ...I eat only low fat and exercise 6-7 times a week (30 min) and haven't shed a pound...I'm getting desperate as I had maintained the same weight for years. Thanks for your help.

: I am taking prednisone, notorious for weight gain, and I have gained a little. Have to really watch it. I was prescribed nortripyline - 25 mg. 2x day but stopped it after a week. Made my mouth so dry I couldn't believe IT!! It was intolerible. Almost worse than the pain (which it did NOT help). You should talk to your doc. Good luck.
: Pixie




Follow Ups




All times are GMT -7. The time now is 12:12 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!